# SDR ASAA2024102953718

- Difficulty date: October 29, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 62,825 hours, 18,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SHIELD HAS MULTIPLE AREAS OF CORROSION BETWEEN STA 495 TO STA 500A RBL-21. GROUNDED - YES. REMOVED AND REPLACED FWD CARGO BAY SHEILD IAW B737-800 SRM 51-40-02-0G-0W= 1 O- .032 R- 0 L- 2 D- .032.
